# SDR ASAA0310237

- Difficulty date: March 26, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AFT PIT DOOR BEAM WEB AT BS 807-827, STRINGER 19R CORRODED.  REMOVED AND REPLACED WEB PER SRM.  (M)
